Congruence distributivity in varieties with constants
Archivum Mathematicum (1986)
- Volume: 022, Issue: 3, page 121-124
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- B. Csákány, Characterizations of regular varieties, Acta Sci. Math. (Szeged), 31 (1970), 187-189. (1970) MR0272697
- G. Grätzeг, Two Maľcev-type theorems in universal algebra, J. Comb. theory 8 (1979), 334-342. (1979) MR0279022
- B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110-121. (1967) MR0237402
- K. Fichtner, Varieties of universal algebras with ideals, (Russian), Matem. Sbornik 75 (1968), 445-453. (1968) Zbl0213.29602MR0222001
- I. Chajda, Transferable principal congruences and regular algebras, Math. Slovaca 34 (1984), 97-102. (1984) Zbl0601.08004MR0735940